# SDR UIEA2014103100542

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Lanyard
- Part number: 5902495
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PUMPS ACCESS PANEL 531AB GND CABLE SHREDDED.  R & R LANYARD ON ACCESS COVER 531AB IAW AMM 28-22-03.
